Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 65, Pages 3499-3511
http://dx.doi.org/10.1155/S0161171204403329

Summability of double sequences by weighted mean methods and Tauberian conditions for convergence in Pringsheim's sense

1Bolyai Institute, University of Szeged, Aradi vértanúk tere 1, Szeged 6720, Hungary
2Abteilung Zahlentheorie und Wahrscheinlichkeitstheorie, Fakultät für Mathematik und Wirtschaftswissenschaften, Universität Ulm, Ulm 89069, Germany

Received 16 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ferenc Móricz and U. Stadtmüller, “Summability of double sequences by weighted mean methods and Tauberian conditions for convergence in Pringsheim's sense,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 65, pp. 3499-3511, 2004. doi:10.1155/S0161171204403329